# SDR SWAA2016071153655

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 64,252 hours, 51,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EXIT SIGN LOOSE.   R & R THE SIGN IAW AMM.
